RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1094–1100 (Mi de9977)  

This article is cited in 14 scientific papers (total in 14 papers)

Partial Differential Equations

On the solution of a nonlocal boundary value problem by the spectral method

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (897 kB)

English version:
Differential Equations, 1999, 35:8, 1105–1112

Bibliographic databases:
UDC: 517.956.227
Received: 20.05.1999

Citation: E. I. Moiseev, “On the solution of a nonlocal boundary value problem by the spectral method”, Differ. Uravn., 35:8 (1999), 1094–1100; Differ. Equ., 35:8 (1999), 1105–1112

Citation in format AMSBIB
\Bibitem{Moi99}
\by E.~I.~Moiseev
\paper On the solution of a nonlocal boundary value problem by the spectral method
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1094--1100
\mathnet{http://mi.mathnet.ru/de9977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741633}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1105--1112


Linking options:
  • http://mi.mathnet.ru/eng/de9977
  • http://mi.mathnet.ru/eng/de/v35/i8/p1094

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Sidorenko, “An essentially nonlocal problem for a mixed-type equation in a semiband”, Russian Math. (Iz. VUZ), 51:3 (2007), 55–59  mathnet  crossref  mathscinet  zmath
    2. I. P. Egorova, “Zadacha s usloviyami periodichnosti dlya uravneniya smeshannogo tipa s kharakteristicheskim vyrozhdeniem”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 15–27  mathnet
    3. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Russian Math. (Iz. VUZ), 53:12 (2009), 41–49  mathnet  crossref  mathscinet  zmath
    4. J. Appl. Industr. Math., 4:3 (2010), 332–339  mathnet  crossref  mathscinet
    5. N. V. Martemyanova, “Obratnaya zadacha dlya uravneniya smeshannogo tipa s nelokalnym granichnym usloviem”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 27–38  mathnet
    6. M. G. Volynskaya, “Ob odnoi nelokalnoi zadache dlya vyrozhdayuschegosya giperbolicheskogo uravneniya”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 64–66  mathnet
    7. A. A. Abashkin, “Odnoznachnaya razreshimost nelokalnoi zadachi dlya osesimmetricheskogo uravneniya Gelmgoltsa”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 2(83), 5–14  mathnet
    8. A. A. Abashkin, “Ob odnoi nelokalnoi zadache dlya osesimmetricheskogo uravneniya Gelmgoltsa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 26–34  mathnet  crossref
    9. K. B. Sabitov, N. V. Martem'yanova, “A nonlocal inverse problem for a mixed-type equation”, Russian Math. (Iz. VUZ), 55:2 (2011), 61–74  mathnet  crossref  mathscinet
    10. K. B. Sabitov, N. V. Martem'yanova, “An inverse problem for an equation of elliptic-hyperbolic type with a nonlocal boundary condition”, Siberian Math. J., 53:3 (2012), 507–519  mathnet  crossref  mathscinet  isi
    11. Ya. T. Megraliev, “Ob odnoi obratnoi kraevoi zadache dlya ellipticheskogo uravneniya vtorogo poryadka s integralnym usloviem pervogo roda”, Tr. IMM UrO RAN, 19, no. 1, 2013, 226–235  mathnet  mathscinet  elib
    12. A. A. Abashkin, “Nelokalnaya zadacha dlya uravneniya smeshannogo tipa s singulyarnym koeffitsientom v oblasti, giperbolicheskaya chast kotoroi — vertikalnaya polupolosa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 7–20  mathnet  crossref  zmath  elib
    13. T. K. Yuldashev, “Ob odnoi nelokalnoi zadache dlya neodnorodnogo integro-differentsialnogo uravneniya tipa Bussineska s vyrozhdennym yadrom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2017, 88–99  mathnet  mathscinet  elib
    14. T. K. Yuldashev, “Obobschennaya razreshimost smeshannoi zadachi dlya nelineinogo integro-differentsialnogo uravneniya vysokogo poryadka s vyrozhdennym yadrom”, Izv. IMI UdGU, 50 (2017), 121–132  mathnet  crossref  elib
  • Number of views:
    This page:164
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019